# SDR TWAA9903303

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1268
- Condition: Failed
- Location: Landing Light
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE COMING FROM AREA AROUND THE LANDING LIGHT SWITCH.  REMOVED AND REPLACED THE NOSE LANDING LIGHT SWITCH (P/N 8906K1269) AND RT WING TAXI LIGHT SWITCH (P/N 8906K1268).  CHECK-C 1-28-99 STL.
